MathSciNet Relay Station
MathSciNet bibliographic data
MR916761 (89b:60188) 60J60 (35K15 35Q99)
Osada, Hirofumi Diffusion processes with generators of generalized divergence form. J. Math. Kyoto Univ. 27 (1987), no. 4, 597–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement